# SDR CA190702017

- Difficulty date: June 29, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,374 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SLING OPERATIONS IN THE NORTHERN DOMESTIC AIRSPACE (NDA) RANGING FROM 6 TO 10 NAUTICAL MILES (NM) FROM SHIP TO SHORE, THE FLIGHT MISCOMPARE MESSAGE FOR HEADING WAS APPEARING ALMOST EVERY TRIP. WITH THE WINDS FROM THE NORTH AT ABOUT 10 KTS AND THE FLIGHT DIRECTION ON AN EAST-WEST LINE, THERE WAS A CONSTANT DRIFT OF ABOUT 15 BETWEEN THE DISPLAY UNITS (DUS) AND THE GTN.
